# SDR HEEA0015945

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Mismanufactured
- Location: 1st Stage
- Part time: 556 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR OVERHAUL.    TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:    MEASURED .006 INCH OVER BLUE PRINT SPECS.  (6.190 INCH - 6.191 INCH) ON NR 1 WHEEL OUTSIDE DIAMETER.  INSTALLED A NEW NR 1 WHEEL.
